RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 256–262 (Mi de2675)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Symbolic dynamics that are generated by homoclinic structures

Yu. I. Neimark

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Gor'kii

Full text: PDF file (901 kB)

Bibliographic databases:
UDC: 517.925.34
Received: 26.12.1973

Citation: Yu. I. Neimark, “Symbolic dynamics that are generated by homoclinic structures”, Differ. Uravn., 12:2 (1976), 256–262

Citation in format AMSBIB
\Bibitem{Nei76}
\by Yu.~I.~Neimark
\paper Symbolic dynamics that are generated by homoclinic structures
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 256--262
\mathnet{http://mi.mathnet.ru/de2675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413184}


Linking options:
  • http://mi.mathnet.ru/eng/de2675
  • http://mi.mathnet.ru/eng/de/v12/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Dovbysh, “The splitting of separatrices, the branching of solutions, and nonintegrability of many-dimensional systems. Application to the problem of the motion of a spherical pendulum with an oscillating suspension point”, J. Math. Sci., 214:6 (2016), 755–801  mathnet  crossref  mathscinet
  • Number of views:
    This page:44
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020